Blank
Avatar universal
od
what happens when you overdose from injecting too much cocain
Cancel
2 Answers
2 Answers
Page 1 of 1
1235186 tn?1339127464
An overdose from cocaine can cause a serious increase in blood pressure, which can cause bleeding in the brain leading to a higher possibility of a stroke. A cocaine overdose can cause heart and respiratory problems resulting in death. Symptoms of cocaine overdose may include some or all of the following: Dangerous or fatal rise in body temperature, Seizures, Heart attack, Brain hemorrhage, Kidney failure, Stroke, Repeated convulsions, Tremors, Delirium and finally, Death/

if you suspect an overdose seek immediate medical attention
Comment
Cancel
1235186 tn?1339127464
Comment
Comment
Submit Comment
229538 tn?1300381367
Good advice and hopefully this will do some good for somebody ..
Comment
Cancel
229538 tn?1300381367
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
4522800 tn?1459192030
Blank
VICourageous
ID
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
Avatar f tn
Blank
jifmoc
los angeles, CA
1970885 tn?1435864028
Blank
kyle505
Sacramento, CA